# SDR CA121023004

- Difficulty date: October 22, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172M
- Engine: Lyc O320E2D
- System (JASC): 3250 · Landing Gear Steering System
- Part: Tube
- Condition: Worn
- Location: Steering
- Part time: 20,433 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BALLJOINT, REF: SERVICE MANUAL, FIG 5-6 ITEMS 18 AND 19, ON LT STEERING TUBE SEPARATED WITH NUT AND COTTER PIN STILL IN PLACE RESULTING IN DIFFICULT TO NO NOSEWHEEL STEERING POSSIBLE.
